MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA

INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA
Model Number 430077-05
Medical Device Problem Code Image Orientation Incorrect (1305)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted liver resection surgical procedure, the customer was having a camera operation issue.The single port firefly endoscope automatically switched to cobra pose after installing the endoscope.The procedure was completing as planned with no reported injury.
 
Additional Manufacturer Narrative
The reported event was addressed with phone support.The intuitive surgical, inc.(isi) technical support engineer (tse) advised reinstalling the sterile adaptor (sa) and restarting the system if needed.No site visit was conducted.The system was working properly and no additional action was required, as the issue was resolved.Isi has not received the endoscope involved with the alleged issue to perform failure analysis.
 
Additional Manufacturer Narrative
Although a definitive root cause cannot be established, the probable root cause is attributed to an inadequate connection of sterile adaptor to the usm or disengagement of the adaptor from the usm.The customer reseated the sterile adaptor to resolve the issue.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
ENDOWRIST SP
Common Device Name
CAMERA
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24670097
Report Number2955842-2026-17180
Device Sequence Number12041550
Product Code NAY
UDI-Device Identifier00886874122228
UDI-Public(01)00886874122228
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430077-05
Device Catalogue Number430077
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown